An Lp-theory of stochastic PDEs of divergence form on lipschitz domains

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Stochastic partial differential equations of divergence form are considered on Lipschitz domains. Existence and uniqueness results are given in weighted Sobolev spaces. It is allowed that the coefficients of the equations substantially oscillate or blow up near the boundary.

Original languageEnglish
Pages (from-to)220-238
Number of pages19
JournalJournal of Theoretical Probability
Issue number1
Publication statusPublished - 2009 Mar


  • Divergence form
  • Lipschitz domains
  • Stochastic partial differential equations
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'An L<sub>p</sub>-theory of stochastic PDEs of divergence form on lipschitz domains'. Together they form a unique fingerprint.

Cite this